CaltechAUTHORS
  A Caltech Library Service

On damped linear dynamical systems

Knowles, J. K. (1985) On damped linear dynamical systems. Archive of Applied Mechanics, 55 (5). pp. 321-332. ISSN 0939-1533. http://resolver.caltech.edu/CaltechAUTHORS:20141104-095911928

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20141104-095911928

Abstract

This paper is concerned with damped linear dynamical systems which fail to satisfy the so-called “convenience hypothesis”, an assumption that guarantees the existence of classical normal modes. Under suitable conditions, estimates are given for the error committed when such a system is described approximately by a differential equation which does satisfy the convenience hypothesis. One of these estimates is used to derive an upper bound on the frequency response of systems which do not violate the convenience hypothesis too severely.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://rd.springer.com/article/10.1007%2FBF00532568PublisherArticle
Additional Information:© 1985 Springer-Verlag. Received September 18, 1984.
Record Number:CaltechAUTHORS:20141104-095911928
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20141104-095911928
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:51217
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:04 Nov 2014 22:11
Last Modified:04 Nov 2014 22:11

Repository Staff Only: item control page